# SDR AWXA200400170

- Difficulty date: February 11, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,991 hours, 26,661 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31042190
- Part serial: 0176
- Condition: Leaking
- Location: L-4 Door
- Part time: 62,646 hours, 24,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING 4-DAY CHECK MAINTENANCE FOUND THE L-4 DOOR SLIDE BOTTLE PRESSURE IN RED ZONE.  MAINTENANCE REMOVED AND REPLACED L-4 DOOR SLIDE ASSEMBLY IAW T/C R1C25602.
